It is currently Sat Aug 19, 2017 4:28 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Mon May 19, 2014 3:37 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun May 11, 2014 5:51 am
Posts: 25
Hi Recovery peeps,

So, I was on 10mg, now I've been on 8mg for the last 6 or so doses - today I took my 11th dose. The first day I took 4mg because I still had opiates in my system, the next day 8m the next 2 days 10mg and then reduced to 8 because 10mg was too much.

So how do you know in your first 2 weeks what the normal side effects are of taking sub????

I work in a professional capacity with familes and their children 0 to 5 years of age - which means I get a lot of bugs - currently I have major aches and pains all over my body especially my back and neck and have a headache (that seems to go away when I take my sub).

What makes me think I'm not taking enough is that I am getting headaches, - wanting to go back to chemist every day as soon as possible (but this can be accounted through addict behaviour) and my aches.

I think I might be taking too much because I was nodding off at 10mg, but now getting blurry vision again - even though the last few days on 8mg I have been GREAT - SUPER DOOPER - normal!! Seriously - what the?

HOWEVER - because of the sub I have tapered off Valium as I feel like I don't need it - Ive been on valium in addictive behaviour for 8ish years. Are my aches and headaches from coming off vals?

Is all this normal stabilising crap? Am I just over vigilant because I know I have made a change, is it psychosomatic? Am I now coming down with a slight case of hypochondria? LOL!

I hear lots of stories about people just taking sub and feeling great straight away! But I know this must not be the case for everyone - anyone with complications in their first few weeks have any advice - yes I went to see my doctor today and he just said don't tapper off my valiums too quickly and gave me a sick certificate for today because I was achy and had a headache. So not much information there.

Thanks in advance to anyone who can help.

Manda


Top
 Profile  
 
PostPosted: Mon May 19, 2014 10:29 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
I'm wondering if you tapered off your Valium too quickly? I'm not that familiar with benzo wd, but I think some of the symptoms you're describing are benzo wd.

Can you get back on the Valium and see if you stabilize?

Not to scare you, but are you aware that coming off a benzo too quickly can cause seizures? You have to be really, really careful coming off benzo's, especially with your abuse history, I would think.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
PostPosted: Mon May 19, 2014 7:31 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun May 11, 2014 5:51 am
Posts: 25
Thanks as always for your help Romeo! Yeah I'm beginning 2 think I came down off benzos too quickly, I still pick them up too so I'm just gonna ask 4 less. It's hard when so many things r happening 2 figure out what is causing what.
Super dooper manda


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group